# SDR HEEA968178

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter.
- Part number: 066304400
- Condition: Failed
- Location: Radar Alt
- Component: KRA405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECISION EQUIPMENT OUTPUT VOLTAGE BAD.  VOLTAGE FLUCTUATES IN SELF-TEST MODE USING KRA405 SWAPPED KNI416. SENT TO HELICOPTER SUPPORT, INC. FOR OVERHAUL.
